# SDR SWAA2024062790466

- Difficulty date: May 27, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N7704B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33918
- Aircraft time: 64,641 hours, 35,099 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Skin
- Part number: UNKNOWN
- Condition: Debonded
- Location: Tail Cone
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD TAILCONE ASSEMBLY SKIN DEBONDED AT 5 O'CLOCK; 6' FROM FWD EDGE.  FORWARD TAILCONE ASSEMBLY SKIN DISBOND AT 5 O'CLOCK; 6 INCHES FROM FWD EDGE WAS REPAIRED IAW SRM 51-70-05-2R-4.
